Page 3 of 83 FirstFirst 123451353 ... LastLast
Results 21 to 30 of 829

Thread: Mirtazapine effects & mood gym *SU Trigger*

  1. #21
    Quote Originally Posted by Paula View Post
    Definitely talk to your doctor, the side effects should be easing by now.
    I will do i've been awake since 8am and i look like a pensioner trying to get upstairs.

    Worried as the dr wanted me to try mood gym but i've not got £40 spare

  2. #22
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    55,512
    I think it’s actually 39 AUD which works out as £22 ish. However, it used to be free so your doctor may not be aware it charges now so I’d suggest asking the question, and checking whether there’s any alternatives in your area.
    The purpose of life is not to be happy. It is to be useful, to be honorable, to be compassionate, to have it make some difference that you have lived and lived well.

  3. #23
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    102,416
    Completely agree with Paula. Do get an appointment to speak to your Dr - don't just stop the meds please!
    Do a little of something that makes you happy every day!


  4. #24
    Quote Originally Posted by Suzi View Post
    Completely agree with Paula. Do get an appointment to speak to your Dr - don't just stop the meds please!
    Thanks for the reply and don't worry I'm still going to take them I'm just really feeling strange on them, electric shock sensations,I'll see what the doctor says.

  5. #25
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    102,416
    Definitely talk to your GP. It might mean that this med or dosage isn't suited to you.. There's no exact science with this I'm afraid..
    Do a little of something that makes you happy every day!


  6. #26
    Well from today I've decided to half the 15mg tabs as I run out on Friday and I don't want to pay for another prescription,plus I don't see the doctor until Monday.

    I'm hoping that by taking 7.5mg for a few days it'll be easier than stopping straight away.

  7. #27
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    102,416
    I would urge against changing any dosages or anything without speaking to your Dr...
    Do a little of something that makes you happy every day!


  8. #28
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    55,512
    Surely you can wait a few days when you’re seeing the doctor?
    The purpose of life is not to be happy. It is to be useful, to be honorable, to be compassionate, to have it make some difference that you have lived and lived well.

  9. #29
    Thought I'd update this thread.

    Dr has now put me on Duciltia 30mg which so far haven't upset me although my moods still low.

    I've been trying to work out at home but I'm finding it hard to get motivated.

    Had a letter from work regarding a meeting to check on how I'm doing so that's worried me as there just going to pressure me,and ask why I haven't gone private for counselling.

  10. #30
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    102,416
    How long have you been taking them?
    Do a little of something that makes you happy every day!


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •